Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Minimal varieties


Author: Robert Osserman
Journal: Bull. Amer. Math. Soc. 75 (1969), 1092-1120
MSC (1959): Primary 5304, 5374, 3547; Secondary 5301, 2880, 3061
MathSciNet review: 0276875
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1959): 5304, 5374, 3547, 5301, 2880, 3061

Retrieve articles in all journals with MSC (1959): 5304, 5374, 3547, 5301, 2880, 3061


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1969-12357-8
PII: S 0002-9904(1969)12357-8